# SDR COMA2008112450002

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 20,710 hours, 17,068 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 1896
- Condition: Faulty
- Location: Te Flaps
- Part time: 16,784 hours, 13,580 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG ON APPROACH INTO JFK.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT OTBD FLAP OTBD ACTUATOR.
